MathSciNet Relay Station
MathSciNet bibliographic data
MR426052 58F05 (34C30)
Moser, J. Periodic orbits near an equilibrium and a theorem by Alan Weinstein. Comm. Pure Appl. Math. 29 (1976), no. 6, 724–747.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement